# SDR DALA2023012400566

- Difficulty date: December 27, 2018
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 133,900 hours, 19,271 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CCK AT STAG AND DURING ACCOMPLISHMENT OF EM 5724-01010-41A, DISCREPANCYS WERE NOTED IN THE LH WING SKIN. ER/A 574132-14AD.   ER/A 574132-14AD REVISED TO REV. B. ACCOMPLISH ER/A 574132-14AD REV B SECTION II INSPECTIONS. STATE INSPECTION RESULTS ON THIS LOGPAGE.
